# SDR UALA2011071903656

- Difficulty date: July 19, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 39,428 hours, 8,628 cycles
- Engine: Pwa PW4077
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 195CL PANEL HAS A CRACKED - DELAM EDGE AFT END NEAR RT LATCH. 1 INCH LONG. .5 INCH WIDE.  EDGE BAND DAMAGE REMOVED AND TAPED WITH SPEED TAPE TO PREVENT MOISTURE INGRESS.  TAPE TO BE RECHECKED EACH 3 SVC FOR SECURITY.   **  MF7793 CREATED TO MONITOR  **  -INF-  :LM INFO: MM PLEASE PROVIDE INFO FOR TIME REQUIRED TO ACP SRM RPR.  REPLACED PANEL FROM AC 2992.
